Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have nausea after eating, wrist and knee pain, night sweats. What is it?

Hi, I havent been feeling well for awhile. I get nauseaus after I eat small amnts of food, I have random wrist pain and knee will ache and cause me to limp. My eyes are always irritated and dry, ive gone from waking up with night sweats to feeling ice cold. I am a 36 yr old female who, at the age of 19, became very ull, flu-like symptoms, sore throat , vomiting and doctors thought I had leujemia bec of the massive amnts of jeytones in my urine, musxke wajness, whute cell counts. I was in bed for 2 mos and was about to be hospitalized and put on a feeding tube when I suddenly made this miraculous recovery. Very bizarre bec they never saw anything lije it and were perplexed over what
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Dear Madam,

There is a possibilty that you could be having sjogrens syndrome or any other connective tissue disease which requires evaluation.

Dr. Shruti
Answered: Mon, 16 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor